# SDR 2005F00002

- Difficulty date: December 6, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: F96GA0102A
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, UNABLE TO MOVE THE LANDING GEAR HANDLE TO THE UP POSITION.  REPLACED LANDING GEAR SELECTOR DUE TO BROKEN HANDLE.  (M)
